Guidelines for the preparation of journal issues

Sample contents file

The following example was used to create these journal pages automatically.

@version: EMIS-j-1.0
# The above line identifies the format of this file

# This is a comment! Note the '#' at the beginning of the line.


@journaltitle: Beitr\"age zur Algebra und Geometrie / Contributions to
Algebra and Geometry
@ISSN: 0138-4821
@year: 1996
@volume: 37
@issue: 2
@remark: dedicated to N.N. on the occasion of his Nth birthday
# The line above is "End Of Header"


# only a few entries from the original file are give here!

@author: Gene Abrams, Claudia Menini
@affiliation: Department of Mathematics, University of Colorado, Colorado
Springs CO,
80933 U.S.A.,, Dipartimento di Matematica,
Universit\`{a} di Ferrara, Via Machiavelli 35, 44100 Ferrara, Italy,
@title: Skew Semigroup Rings
@language: English
@pages: 209 - 230
@abstract: We investigate properties of skew semigroup rings. Specifically,
we give necessary and sufficient conditions which ensure that these rings are
finite normalizing extensions of the scalars. We then present a large class
of examples of such skew semigroup rings in situations more general than
@filename: b37h2abr
# The line above reads "End Of Item"

@author: Wolfgang K\"uhnel
@affiliation: Mathematisches Institut B, Universit\"at Stuttgart,
D -- 70550 Stuttgart\\ e-mail:
@title: Centrally-symmetric Tight Surfaces and Graph Embeddings
@language: English
@pages: 347 - 354
@classification1: 53C42
@classification2: 52B70, 05C10
@abstract: We prove a sharp upper bound for the substantial codimension of a
centrally-symmetric tight polyhedral surface in Euclidean space. This is
related to embeddings of the edge graph of the $m$-octahedron into surfaces.
@filename: b37h2kue
# The line above reads "End Of Item"

@author: Majid M. Ali
@affiliation: Al-Zaytoonah University, Dept.~of Mathematics and Computer
P.O.Box 130, Amman 11733, JORDAN
@title: The Ohm Type Properties for Multiplication Ideals
@language: English
@pages: 399 - 414
@classification1: 13A15
@classification2: 13B20
@keywords: Multiplication ideal, Ohm condition, weak-cancellation ideal,
@abstract: Let $R$ be a commutative ring with identity. An ideal $I$ in $R$ is
a multiplication ideal if every ideal contained in $I$ is a multiple of
$I$. Ohm's properties for finitely generated ideals in Pr\"ufer domains
are investigated by Gilmer. These properties are generalized by Naoum and
studied for finitely generated multiplication ideals. The purpose of this
work is to generalize the results of Gilmer and Naoum to the case of
multiplication ideals (not necessarily finitely generated ones).
@filename: b37h2ali
# The line above reads "End Of Item"

European and International Mirror Servers

The EMIS services are available from a number of mirror sites that replicate the whole contents of the server.